MAUDE Adverse Event Report: COOK INCORPORATED PEG 24; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COOK INCORPORATED PEG 24; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number G22636
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
Sterility issue - staff noted a hair in the 'sterile' sealed peg kit.Removed from inventory & retained.Not used on a patient.

Brand Name
PEG 24
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key8296480
Report Number8296480
Device Sequence Number1953258
Product Code KNT
UDI-Device Identifier00827002226364
UDI-Public(01)00827002226364(17)190910(10)W4117103
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2019
Report Date (Section F) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberG22636
Device Catalogue NumberPEG-24-PULL-S
Device Lot NumberW4117103
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/01/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/23/2019